# SDR GTIA20130321524

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 27,290 hours, 13,098 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227908020400
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, F/A REPORTS LOUD SQUEAL AND AIR NOISE AROUND RT SIDE OVERWING EXIT. INSPECTED RT HATCH SEAL FOUND BOTTOM AFT SEAL NOT IN TRACK REPOSITIONED SEAL IAW AMM 52-21-18.  HATCH SAFETY PINS INSTALLED AND REMOVED ON HATCH /BOTTLE IAW AMM 52-21-11-00-001-A
